# SDR CALA2011110800724

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 34,547 hours, 10,945 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK BETWEEN 0 AND 1.  PERFORMED APPROPRIATE CHECKLIST.  PERFORMED FIM TASK 27-51-00-810-836.  PERFORMED FSEU BITE PROCEDURE FOUND FAULT T/E FLAP INDICATION 27-56400.  PERFORMED TASK 27-51 -00-810-826, TEST PASSED.  PERFORMED OP TEST OF FLAPS WITH PRIMARY AND ALTERNATE SYSTEMS, TEST PASSED.  A/C OK TO CONTINUE.
